MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During service at zoll, the autopulse platform (sn 41416) failed functional testing due to a "system error, out of service, revert to manual cpr" message displayed upon powering on.The system error - ua139 (unable to hold compression position) was cleared using apvision3 software during device evaluation performed at zoll.During further testing, the system error did not occur again.Upon further functional testing, the backlight of the lcd was noted to be flickering briefly upon powering on and went dark afterward.The malfunctioning processor board pca assembly was replaced to address the issues.The likely root cause of the malfunctioning processor board was the device's aging.The autopulse platform was manufactured in 2015 and is eight years old, past the expected serviceable life of five years.Upon visual inspection, no physical damage was noted.Upon further testing, the brake gap inspection verified the brake gap was within the specification.During service, the temperature sensor was replaced to address the fault 41 (patient temperature sensor failure) observed during the archive data review.Following service, a load cell characterization test confirmed that both cell modules function within the specification.The autopulse platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During service at zoll, the autopulse platform (sn 41416) failed functional testing due to a "system error, out of service, revert to manual cpr" message displayed upon powering on.Also, the backlight of the lcd was noted to be flickering briefly upon powering on and went dark afterward.No patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only.**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key17977241
Report Number3010617000-2023-00909
Device Sequence Number19724927
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown